# SDR UPS06247569

- Difficulty date: July 6, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Wingtip Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURFACE CORROSION AT BOTH I/B STATIC DISCHARGERS LEFT WING TIP T/E.  CORROSION REMOVED IAW SRM 51-10-01 AND FASTENERS REMOVED IAW SRM 51-3 0-02.  AREA O/B FOUND TO BE OUT OF LIMITS IAW SRM 57-20-01.  DAMAGED AREA  REPAIRED IAW SRM 57-20-05.  AREA REPROTECTED IAW MM 51-20-91.
